# SDR UPS05145481

- Difficulty date: September 12, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 5,395 hours, 3,425 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: A5451506320400
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LOWER AFT DOUBLER ANGLE CRACKED.  REMOVED AND REPLACED LOWER AFT DOUBLER ANGLE ON NR 2 PYLON IAW A300 SRM 51-40-00.
